Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken wrong medicine. Side effects?

I m a healthy 53 year old woman and I accidentally took my husband s blood pressure medication. I m not taking any other medication and I weigh 150 lbs. I accidentally took his batch of vitamins instead of mine and his included this pill. The pill was one Lisinopril and Hydrochlorothiazide 20mg/12.5. What should I do?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I don't think there is going to be any big problem by taking only one tablet accidentally.
You may go for urine few times and feel little weakness and dizzy for some time.
Take some rehydration solution if you feel thirsty or very weak.
Get your BP checked and if you find it to be very low,like below 90/60,then you may go to ER,otherwise there should not be any cause of worry.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor